Translator Disclaimer
March/April 2014 Subcritical and supercritical Klein-Gordon-Maxwell equations without Ambrosetti-Rabinowitz condition
Patrícia L. Cunha
Differential Integral Equations 27(3/4): 387-399 (March/April 2014).

Abstract

In this article, we present some results on the existence of positive and ground state solutions for the nonlinear Klein-Gordon-Maxwell equations. We introduce a general nonlinearity with subcritical and supercritical growth which does not require the usual Ambrosetti-Rabinowitz condition. The proof is based on variational methods and perturbation arguments.

Citation

Download Citation

Patrícia L. Cunha. "Subcritical and supercritical Klein-Gordon-Maxwell equations without Ambrosetti-Rabinowitz condition." Differential Integral Equations 27 (3/4) 387 - 399, March/April 2014.

Information

Published: March/April 2014
First available in Project Euclid: 30 January 2014

zbMATH: 1324.35021
MathSciNet: MR3161609

Subjects:
Primary: 34B18, 35B33, 35J47, 35J50, 81Q05

Rights: Copyright © 2014 Khayyam Publishing, Inc.

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 3/4 • March/April 2014
Back to Top